Extending Communication-proof equilibrium to infinite games

Repositorio e-Archivo

Mostrar el registro sencillo del ítem

dc.contributor.author Ferreira, José Luis
dc.date.accessioned 2014-05-27T15:12:35Z
dc.date.available 2014-05-27T15:12:35Z
dc.date.issued 2001-09
dc.identifier.bibliographicCitation Economics Letters (2001), 72 (3), 303-307
dc.identifier.issn 0165-1765
dc.identifier.uri http://hdl.handle.net/10016/5141
dc.description.abstract The concept of Communication-proof equilibrium is extended to infinite games. To that end we make use of abstract stable sets as defined by Greenberg in his Theory of Social Situations.
dc.description.sponsorship Financial support from DGESIC grant PB-98/0024 (Ministerio de Educación y Cultura) is gratefully acknowledged
dc.format.extent 5
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Elsevier
dc.rights © 2001 Elsevier Science B.V.
dc.subject.other Communication-proof
dc.subject.other Infinite games
dc.subject.other Stable sets
dc.title Extending Communication-proof equilibrium to infinite games
dc.type article
dc.type.review PeerReviewed
dc.description.status Publicado
dc.relation.publisherversion http://dx.doi.org/10.1016/S0165-1765(01)00445-1
dc.subject.jel C70
dc.subject.jel C72
dc.subject.eciencia Economía
dc.identifier.doi 10.1016/S0165-1765(01)00445-1
dc.rights.accessRights openAccess
dc.type.version acceptedVersion
dc.identifier.publicationfirstpage 303
dc.identifier.publicationissue 3
dc.identifier.publicationlastpage 307
dc.identifier.publicationtitle Economics Letters
dc.identifier.publicationvolume 72
 Find Full text

Ficheros en el ítem

*Click en la imagen del fichero para previsualizar.(Los elementos embargados carecen de esta funcionalidad)


Este ítem aparece en la(s) siguiente(s) colección(es)

Mostrar el registro sencillo del ítem